# SDR SWAA2022010655176

- Difficulty date: December 21, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION FOUND ON STR28R AT 364 ; / [01] REMOVED PAINT BY STRIPPING AT LWR FUSELAGE SKIN S-28R BETWEEN STA 360 AND STA 400 REF B737-700 AMM 51-21-11-150-810.; [02] REMOVED FASTENERS AT LWR FUSELAGE SKIN S-28R BETWEEN STA 360 AND STA 400 TO GAIN ACCESS REF B737-700 SRM 51-40-02-0G-0.; [03] CUT AND REMOVED DAMAGED S-28R SECTION AT LWR FUSELAGE SKIN BETWEEN STA 360 AND STA 400 REF B737-700 SRM 51-10-02-0G-0 AND 53-00-03-2R-1 FIG 205.; [04] (RII) VERIFIED STEP #3; DAMAGE REMOVAL.; [05] PERFORMED HFEC INSP ON CUTOUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 07/22; [06] PERFORMED ROTO INSP ON ALL OPEN HOLES AT LOWER FUSELAGE SKIN S28R STA360-400 IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 07/22; [07] FABRICATED NEW STRINGER SPLICE AND DRILLED NEW STRINGER SECTION TO ACCOMPLISHED REPAIR PER REF B737 SRM 53-00-03-2R-1 FIG 205.;
